# SDR AWXA200200577

- Difficulty date: June 30, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 61,168 hours, 48,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY EXIT LIGHTS AT BOTH LWR L2 & R2 DOORS WERE FOUND INOPERATIVE, RELAMP NO HELP. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY, OPERATIONAL CHECK WAS GOOD IAW BMM 33-51-11.
